Discussions that mention nizoral

Skin Problems board


Hi, need to moan, I don't know how much more of this I can bear!

Last week I was asked to continue the lamisil tablets for my likely fungal infection. I've had since Spring this year! As they didn't seem to be very effective and the infection had actually spread I was naturally worried. However the doctor I saw asked me to continue with them and try Nizoral shampoo aswell. It will be 5 weeks on lamisil today and a week on the Nizoral shampoo. The Nizoral has caused a kind of reaction, tiny dotty rash over the present infection. Today I am despairing as I have noticed some small patches on my wrists up til now I have been able to cover it up, with long sleeves trousers or long skirts but if it gets on my hands I'm stuffed.

My arms are nearly totally covered in this thing. My legs have got worse, more patches. During the day it looks dry, particularly on my arms, lots of depigmentation. The newer patches are pinker. Some have the slight ring and lighter inside appearance of a tinea infection. After showers/baths it looks vivid red and really angry and every patch is very visible, it looks like it is taking over my body. I'm scared and fed up.

I change towels, bedding pjs etc. I'm taking the meds. Seem to be doing the right things. I cant understand why this isn't getting better.

:confused:
thanks,

no i am too scared to mess with mine, but i do sometimes itch through my clothes just as bad, I wont touch it though. I'm always washing my hands even when I scratch through my clothes I'm so paranoid about it as it has spread so much over time.

My dermatologist appointment isn't til December! The doctors haven't even done any swab tests.

I am on both lamisil tablets and Nizoral to wash with, but the Nizoral seem irritating so I don't think I will stick with it.

Glad your skin infection is improving. Best wishes for rapid recovery.
M.B